African American Epzicom/Truvada
Mar 9, 2008
Based on the last ACTG study A5202 (Epzicom), the other study about abacavir producing heart problems, and knowing that Truvada could produce kidney problems because of Viread: Should an African American (more susceptible to kidney problems) taking successfully Epzicom/Kaletra for two years switch to another drug such as Truvada?
Response from Dr. Young
Thanks for your post.
If you've been successful on Epzicom/Kaletra for 2 years, the data from ACTG 5202 (as I understand them), would say that you are at no greater risk of treatment failure at this point than had you started on Truvada/Kaletra.
I'd stay put.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Penis Discharge A Symptom Of HIV?
- Risk Of Blowjob From A Prostitute
- Bloody Urine After Lap Dance Worried I Have HIV
- Flu Symptoms After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Red Eyes After Sex With Stripper Condom Broke Worried I Have HIV
- Runny Nose After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.